# SDR 9616026615

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Engine: Pwa JT9D7Q
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 7800001
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 40,231 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, THE NR 4 ENGINE ROLLED BACK TO IDLE WITH AUTO THROTTLE ON.  CREW DECLARED AN EMERGENCY AS PRECAUTION AND MADE A THREE-ENGINE LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUEL FLOW PUMP AND FUEL CONTROL.  PERFORMED LEAK AND OPERATIONAL CHECKS.  CHECKS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 9,858.
